# SDR HEEA955592

- Difficulty date: August 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2261D
- Make and model: Bell 412
- Aircraft serial: 33076
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 5035P2P44
- Condition: Friction Error
- Location: Cockpit Encoder
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEEDLE HAS EXCESSIVE FRICTION ERROR.  TIME SINCE REPAIR 89:45.
